Formula for the highly regularized trace of Sturm Liouville operator with unbounded operator coefficients which has singularity

Creative Commons License

Albayrak F. İ., Baykal Ünal O., Gül E.

Turkish Journal Of Mathematics, vol.25, pp.307-322, 2001 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 25
  • Publication Date: 2001
  • Journal Name: Turkish Journal Of Mathematics
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.307-322
  • Yıldız Technical University Affiliated: Yes